Results 1 to 6 of 6

Thread: after a month on methotrexate injections

Hybrid View

  1. #1
    Join Date
    Dec 2006
    Posts
    43
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default after a month on methotrexate injections

    of 7.5 mg. I can report that I have had a couple good days. The rest were either downright icky, or just my normal, washed out, exhausted feeling.

    I'll continue on the shots, though. At this low dose it will take a while for anything to happen--good or bad And that was the plan

  2. #2
    Join Date
    Jul 2006
    Posts
    11
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I have been on methotraxate (7.5 mg pills) for two months and at first I didn't feel any better and maybe worse but after the 5th week I started to feel better. I have resolved myself to know that I am not going to feel as good as I used to before all of this started but I am definitely feeling better. The only problem I find is that the day before I am going to take the pill, I don't feel as good as I did the rest of the week, as if it were "wearing off". I am hoping that as time passes that will pass also. :?

  3. #3
    Join Date
    Sep 2006
    Location
    Southwest
    Posts
    49
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Hi

    I notice that wearing off effect too.... I'm on pills.

  4. #4
    Join Date
    Sep 2006
    Posts
    547
    Thanks
    0
    Thanked 3 Times in 2 Posts

    Default

    I'm taking the pills...up to 10 mg. now. The first few days are awful, nausea and shakes, but after about the third or fourth day I feel overall ok. THEN the doc ups my dosage, which my body must again get used to. I wonder how long I will have to take this stuff.

  5. #5
    Join Date
    Aug 2006
    Location
    With my husband
    Posts
    88
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Littlered.. I use to get the shakes so badly with the mtx pills along with nausea, a bad headache and fatigue for 3 days. Since I switched to the injections I no longer have those side effects. The pills were very hard on me. I was up to 8 2.5mg pills a week at one time. With the injections I only take .06cc's which I believe is the equivelent of 6 pills. They are the way to go as far as I'm concerned... and they don't hurt. Maybe you should talk to your doc, you don't need to be suffering 3 to 4 days out of the week from side effects. I know what that is like. Take care.
    For I know the plans I have for you declares the Lord, plans for good and not evil to give you a future and a hope. Jeremiah 29:11

  6. #6
    Join Date
    Apr 2007
    Location
    Texas
    Posts
    32
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I inject too...much better then the pills. I am not as nuasiated (sp?). My brain still does not work, but most of my family says it never did. :lol:

    I need to go up on my injects because I am still having a lot of pain. I am on 60 units...not sure how many pills that would equate to.

    Tanya

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •